# SDR HEEA079070

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,960 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: Pitch Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR UPPER PC LINK BEARING WORN.
